| Model Number |
CNWET5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Headache (1880); Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced poor vision, headache, glare, distortions.Clinical reason was mentioned as optical aberration induced by extended depth of focus and dysphotopsia.The iol was exchanged for another lens model following the initial implant procedure.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in h.11.The product was not returned for analysis.Multifocal lens was replaced with monofocal lens.The root cause for the reported complaint could not be determined.The reported exchange of a multifocal lens for a monofocal lens, may suggest that the replacement lens model was an improved choice for the patient's vision needs.The ifu states that it is possible to experience very bothersome visual disturbances, significant enough that the patient could request explant of the iol.Most patients implanted with the iol are likely to experience significant loss of contrast sensitivity as compared to monofocal iol.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).